Non-Pseudo Sinus Decongestant 500x1

Write a Review
SKU:
35880913
UPC:
347682809133
MPN:
80913

Options

$32.95
Or

Info

SKU:35880913 ,UPC:

Info

SKU:
35880913
UPC:
347682809133
MPN:
80913

Description

Compares to Sudafed PE.

Quickly clears sinus pressure and congestion without pseudoephedrine. Each capsule contains: Phenylephrine HCl 10mg

Quantity: 500 packets with 1 capsule each

Frequently Bought Together:

Non-Pseudo Sinus Decongestant 500x1
Inc. Tax
Ex. Tax